RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 14–23 (Mi mz3128)  

This article is cited in 1 scientific paper (total in 1 paper)

Maximum principle for spatial quasiconformal mappings

O. A. Asadchii

M. V. Lomonosov Moscow State University

Full text: PDF file (950 kB)

English version:
Mathematical Notes, 1991, 50:6, 1219–1226

Bibliographic databases:

UDC: 517.54
Received: 13.09.1989

Citation: O. A. Asadchii, “Maximum principle for spatial quasiconformal mappings”, Mat. Zametki, 50:6 (1991), 14–23; Math. Notes, 50:6 (1991), 1219–1226

Citation in format AMSBIB
\Bibitem{Asa91}
\by O.~A.~Asadchii
\paper Maximum principle for spatial quasiconformal mappings
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 14--23
\mathnet{http://mi.mathnet.ru/mz3128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150629}
\zmath{https://zbmath.org/?q=an:0741.30015|0778.30024}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1219--1226
\crossref{https://doi.org/10.1007/BF01158261}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500025}


Linking options:
  • http://mi.mathnet.ru/eng/mz3128
  • http://mi.mathnet.ru/eng/mz/v50/i6/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zorich, “Quasi-conformal maps and the asymptotic geometry of manifolds”, Russian Math. Surveys, 57:3 (2002), 437–462  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020